| Catalog Number |
SR-200-NPS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Muscle Weakness/Atrophy (1967); Dysphasia (2195); Ischemia Stroke (4418)
| Date of Event |
01/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.At this time, it is unknown if the reported event is related to the patient's pre-existing condition, procedural complications, patient resistance to medication or a silk road medical device, hence, the event will be reported out of abundance of caution.Complaints will continue to be reviewed and monitored for trends.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.
Event or Problem Description
It was reported that after a left transcarotid artery revascularization (tcar) procedure, the patient failed the post-procedure neurological check and experienced right sided weakness and aphasia.Imaging did not reveal any abnormalities, and the stent appeared patent.The patient was switched to brilinta and the patient's symptoms have improved but they have not made a complete recovery.Additional information indicated that the physician believed the event was embolic.At this time, it is unknown if the reported event is related to the patient's pre-existing condition, procedural complications, patient resistance to medication or a silk road medical device, hence, the event will be reported out of abundance of caution.